Guilfoyle, B. and Klingenberg, W. (2020) 'Fredholm-regularity of holomorphic discs in plane bundles over compact surfaces.', Annales de la faculté des sciences de Toulouse. Mathématiques., 29 (3). pp. 565-576.
We study the space of holomorphic discs with boundary on a surface in a real 2-dimensional vector bundle over a compact 2-manifold. We prove that, if the ambient 4-manifold admits a fibre-preserving transitive holomorphic action, then a section with a single complex point has C2,α-close sections such that any (non-multiply covered) holomorphic disc with boundary in these sections are Fredholm regular. Fredholm regularity is also established when the complex surface is neutral Kähler, the action is both holomorphic and symplectic, and the section is Lagrangian with a single complex point.
|Full text:||Publisher-imposed embargo |
(AM) Accepted Manuscript
File format - PDF (285Kb)
|Full text:||(VoR) Version of Record|
Available under License - Creative Commons Attribution.
Download PDF (499Kb)
|Publisher Web site:||https://doi.org/10.5802/afst.1639|
|Publisher statement:||This article was published under a Creative Commons BY 4.0 Attribution license (CC BY 4.0). The CC BY license allows users to share (copy, distribute and transmit) and remix (adapt) the contribution including for commercial purposes, providing they mention the author or licensor.|
|Date accepted:||07 September 2018|
|Date deposited:||13 September 2018|
|Date of first online publication:||16 November 2020|
|Date first made open access:||19 November 2020|
Save or Share this output
|Look up in GoogleScholar|